Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 18, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Mar 27, 2015, 4:25 AM EDT. It took effect at Mar 27, 2015, 2:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2015, 4:25 AM EDT (08:25 UTC)
- In effect from
- Mar 27, 2015, 2:00 PM EDT
- Expired
- Mar 28, 2015, 7:57 PM EDT
- In force
- 30 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
253 WHUS72 KMFL 270825 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 425 AM EDT FRI MAR 27 2015 AMZ650-651-670-671-272100- /O.NEW.KMFL.SC.Y.0018.150327T1800Z-150329T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 425 AM EDT FRI MAR 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT SATURDAY. * WINDS AND WAVES: A SOUTHWEST WIND WILL INCREASE TO NEAR 20 KNOTS THIS AFTERNOON AND THEN SHIFT TO THE NORTH TONIGHT WITH SEAS BUILDING TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
169 WHUS72 KMFL 271447 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1047 AM EDT FRI MAR 27 2015 ...SMALL CRAFT ADVISORY ISSUED FOR GULF OF MEXICO AND LAKE OKEECHOBEE WATERS... AMZ610-GMZ656-657-676-281800- /O.EXB.KMFL.SC.Y.0018.150328T0600Z-150328T1800Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1047 AM EDT FRI MAR 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT SATURDAY. * WINDS AND WAVES: A SOUTHWEST WIND WILL INCREASE TO NEAR 20 KNOTS THIS AFTERNOON AND THEN SHIFT TO THE NORTH TONIGHT. SEAS WILL BUILD TO 8 FEET IN THE GULF OF MEXICO LATE TONIGHT, WITH ROUGH WAVES ON LAKE OKEECHOBEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-281800- /O.CON.KMFL.SC.Y.0018.150327T1800Z-150329T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1047 AM EDT FRI MAR 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT SATURDAY. * WINDS AND WAVES: A SOUTHWEST WIND WILL INCREASE TO NEAR 20 KNOTS THIS AFTERNOON AND THEN SHIFT TO THE NORTH TONIGHT WITH SEAS BUILDING TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
549 WHUS72 KMFL 281429 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1029 AM EDT SAT MAR 28 2015 AMZ650-651-670-671-282230- /O.CON.KMFL.SC.Y.0018.000000T0000Z-150329T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1029 AM EDT SAT MAR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: NORTHWEST TO NORTH WINDS WILL PREVAIL NEAR 20 KNOTS ALONG WITH SEAS TO AROUND 8 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-GMZ656-657-676-281800- /O.CON.KMFL.SC.Y.0018.000000T0000Z-150328T1800Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1029 AM EDT SAT MAR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS TO NEAR 20 KNOTS WILL PREVAIL. SEAS TO AROUND 7 FEET ARE FORECAST FOR THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GREGORIA HTTP://WWW.WEATHER.GOV/MIAMI
136 WHUS72 KMFL 282357 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 757 PM EDT SAT MAR 28 2015 AMZ650-651-670-671-290100- /O.CAN.KMFL.SC.Y.0018.000000T0000Z-150329T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 757 PM EDT SAT MAR 28 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS OF 5 TO 6 FEET WITH OCCASIONAL TO 7 FEET ARE STILL POSSIBLE, ESPECIALLY IN THE GULF STREAM. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH THE NIGHT. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 4:06 AM EDT, 19 minutes earlier.
Area forecast discussion, Mar 27, 4:06 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
406 AM EDT FRI MAR 27 2015
...RESENT WITH SCA FOR THE ATLANTIC WATERS...
.SHORT TERM (TODAY-SUNDAY)...
A HIGHLY AMPLIFIED FLOW ALOFT WILL CONTINUE TO EVOLVE OVER THE
U.S. WITH A LARGE TROUGH ACROSS THE EASTERN HALF. THE ASSOCIATED
COLD FRONT WITH THIS TROUGH IS CURRENTLY OVER THE FAR WESTERN
PORTION OF THE FLORIDA PANHANDLE AND AS THE TROUGH AXIS CONTINUES
TO DEEPEN, THE FRONT WILL PROCEED SOUTHEAST ACROSS THE PENINSULA
THIS AFTERNOON AND EVENING. A BAND OF SHOWERS ARE CURRENTLY WELL
AHEAD OF THE FRONT OVER CENTRAL FLORIDA WITH SCATTERED
THUNDERSTORMS ALSO OVER THE GULF WATERS. AS SIGNIFICANT HEIGHT
FALLS OCCUR WITH THE DEEPENING TROUGH, SUBSTANTIAL DESTABILIZATION
WILL BE UNDER WAY ESPECIALLY BY THIS AFTERNOON FOR SCATTERED
THUNDERSTORM DEVELOPMENT SPREADING EASTWARD ACROSS THE MAINLAND.
BOUNDARY LAYER FLOW WILL BE UNIDIRECTIONAL AHEAD OF THE FRONT
WHICH WILL LIMIT AND LOW LEVEL CIRCULATION BUT THERE COULD BE SOME
STRONGER STORMS GIVEN FAVORABLE DEEP LAYER SHEAR. THUS, THERE
COULD BE SOME ISOLATED STRONG STORMS WHICH COULD APPROACH
PRODUCING NEAR SEVERE WIND GUSTS THIS AFTERNOON WITH SOME OF THIS
ACTIVITY LINGERING INTO THE EARLY EVENING HOURS ESPECIALLY NEAR
THE SOUTHEAST COAST. THE TIMING APPEARS THAT THE GREATEST THREAT
FOR THUNDER WILL BE OVER THE LAKE OKEECHOBEE REGION BEGINNING
AROUND 16-17Z AND THE EAST COAST METRO REGION NEAR 20Z THROUGH
THE EARLY EVENING. AS THE TROUGH DEEPENS AND SHIFTS EAST, THE COLD
FRONT WILL CLEAR THE SOUTHEAST COAST LATE TONIGHT WITH SURFACE
HIGH PRESSURE BUILDING BEHIND THE FRONT. A MUCH DRIER AND COOLER
AIRMASS WITH THEN FILTER DOWN THE PENINSULA WITH COLD AIR
ADVECTION CONTINUING THROUGH SUNDAY. MINIMUM TEMPERATURES TONIGHT
INTO EARLY SATURDAY MORNING WILL BE IN THE 50S EXCEPT LOWER TO MID
60S ALONG THE EAST COAST WITH TEMPERATURES EARLY SUNDAY MORNING IN
THE UPPER 40S AND 50S WITH NEAR 60 ALONG THE SOUTHEAST COAST. THIS
WILL BE SUBSTANTIALLY COOLER FROM WHAT HAS BEEN EXPERIENCED OVER
THE PAST FEW WEEKS AND AROUND 10 DEGREES BELOW THE AVERAGES FOR
LATE MARCH.
.LONG TERM (MONDAY-THURSDAY)...
A GRADUAL WARMING TREND WILL ENSUE NEXT WEEK AS THE UPPER FLOW
BECOMES ZONAL WITH THE TROUGH SHIFTING TO THE EAST AND THE SURFACE
FLOW WILL RETURN TO THE EAST AS THE RIDGE SHIFTS EAST INTO THE
ATLANTIC BY TUESDAY. TEMPERATURES WILL RETURN TO NEAR NORMAL BY
TUESDAY AND ABOVE NORMAL AGAIN BY LATE IN THE WEEK.
&&
.MARINE...
DETERIORATING MARINE CONDITIONS WILL TAKE PLACE TODAY THROUGH THE
WEEKEND AS THE SOUTHWEST WIND INCREASE TO NEAR 20 KNOTS OVER THE
ATLANIC WATERS AND THEN SHIFTS TO THE NORTH BEHIND THE FRONT. THE
WIND WILL BEGIN TO DIMINISH LATE IN THE WEEKEND WITH SUBSIDING
SEAS ON SUNDAY INTO NEXT WEEK AS THE FLOW RETURNS TO THE EAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 88 61 73 54 / 70 30 10 0
FORT LAUDERDALE 87 63 74 59 / 50 30 10 0
MIAMI 88 64 77 60 / 50 30 10 0
NAPLES 83 63 74 54 / 70 30 10 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT
SATURDAY FOR AMZ650-651-670-671.
GM...NONE.
&&
SHORT TERM...30/KOB
LONG TERM....30/KOBHazardous weather outlook, Mar 27, 4:24 AM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 424 AM EDT FRI MAR 27 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 272030- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 424 AM EDT FRI MAR 27 2015 ...MARGINAL RISK FOR SEVERE THUNDERSTORMS... ...SMALL CRAFT ADVISORY ATLANTIC WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG COLLIER COUNTY BEACHES. THUNDERSTORMS: THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING...SOME MAY BE STRONG. PRIMARY THREATS ARE CLOUD- TO- GROUND LIGHTNING AND STRONG WINDS. WIND: THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EARLY EVENING. ANY SEVERE THUNDERSTORM WILL BE CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH. WAVES: A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND NIGHT FOR ATLANTIC WATERS. SEAS BY TONIGHT WILL BUILD TO AS HIGH AS 8 FT IN ATLANTIC WATERS...AND SIMILAR CONDITIONS CANT BE RULED OUT IN GULF WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY IS IN EFFECT SATURDAY FOR ATLANTIC WATERS. HAZARDOUS MARINE CONDITIONS ARE ALSO POSSIBLE ON GULF WATERS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 6:27 AM EDT | Special Marine Warning | MFL | 33 min | |
| Mar 27, 8:10 AM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Mar 27, 8:15 AM EDT | Special Marine Warning | MFL | 60 min | |
| Mar 27, 1:38 PM EDT | Special Weather Statement | MFL | Martin | 37 min |
| Mar 27, 2:24 PM EDT | Special Marine Warning | MFL | 51 min | |
| Mar 27, 3:05 PM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 27, 3:27 PM EDT | Special Weather Statement | MFL | Collier | 63 min |
| Mar 27, 3:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Mar 27, 3:55 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 50 min |
| Mar 27, 3:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Mar 27, 4:08 PM EDT | Special Marine Warning | MFL | 37 min | |
| Mar 27, 4:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 63 min |
| Mar 27, 4:23 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Palm Beach | 52 min |
| Mar 27, 4:38 PM EDT | Special Marine Warning | MFL | 67 min | |
| Mar 27, 4:41 PM EDT | Special Marine Warning | MFL | 34 min | |
| Mar 27, 4:51 PM EDT | Special Marine Warning | MFL | 24 min | |
| Mar 27, 5:02 PM EDT | Special Marine Warning | MFL | 28 min | |
| Mar 27, 5:10 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 47 min |
| Mar 27, 5:21 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Monroe | 54 min |
| Mar 27, 5:29 PM EDT | Special Marine Warning | MFL | 91 min | |
| Mar 27, 6:10 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| Mar 27, 6:29 PM EDT | Special Marine Warning | MFL | 91 min | |
| Mar 27, 6:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| Mar 27, 6:42 PM EDT | Special Weather Statement | MFL | Monroe | 63 min |
| Mar 27, 6:56 PM EDT | Special Marine Warning | MFL | 64 min | |
| Mar 27, 7:16 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.